Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Department of Mathematical Sciences

Staff

Publication details

Friedl, Stefan & Powell, Mark (2020). Homotopy ribbon concordance and Alexander polynomials. Archiv der Mathematik 115(6): 717-725.

Author(s) from Durham

Abstract

We show that if a link J in the 3-sphere is homotopy ribbon concordant to a link L, then the Alexander polynomial of L divides the Alexander polynomial of J.